# SDR ALGA109060

- Difficulty date: February 7, 2005
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: PTYAY
- Make and model: Skrsky S76A
- Aircraft serial: 760277
- Engine: Allsn 250C30S
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 7636109103104
- Part serial: A1162
- Condition: Sheared
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SHEARED IN THREAD PORTION, AT BASE OF ATTACHING NUT.  REPLACED W/NEW OR SERVICEABLE UNIT BY FIELD MAINT.
